On orthogonal systems of convergence
Doklady Akademii Nauk, Tome 228 (1976) no. 2, pp. 285-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_2_a5,
author = {B. S. Kashin},
title = {On orthogonal systems of convergence},
journal = {Doklady Akademii Nauk},
pages = {285--286},
year = {1976},
volume = {228},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_2_a5/}
}
B. S. Kashin. On orthogonal systems of convergence. Doklady Akademii Nauk, Tome 228 (1976) no. 2, pp. 285-286. http://geodesic.mathdoc.fr/item/DAN_1976_228_2_a5/